# SDR K3HA980098

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTING ON OVERHEAD LIFE RAFT COMPARTMENT WON'T LIGHT BATTERY LOCATED IN AFT RAFT COMPARTMENT.  FOUND POWER SUPPLY CANNON PLUG CONNECTOR LOOSE RESECURED, TESTED 33-50-01.  OPS CHECK OK.
